Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Anyone on high blood pressure meds THAT don't raise your Blood sugar?

I'm on 40 mg. of accupril and 320 mg. of Diovan these are the highest. I suspect Accupril is raising my blood sugar because when I take it I feel a surge of energy like when I eat something,I have hypoglycemia.I guess I'm affraid to stop taking accupril since it's doing that to my bloos sugar what kind of mess would I be without it.Well it raises my blood sugar when I'm weak and I wouldn't have that crutch anymore to make me feel better.I've told the doctors this and they say nothing,I don't know what to subsitute accupril with it has to be a high dose and it can't mess with my blood sugar.kind answers please allready frustrated.

 
countingsparows

Asked by countingsparows at 2:24 AM on Dec. 31, 2010 in Just for Fun

Level 8 (224 Credits)
This question is closed.
Answers (3)
  • Maybe you can try lisinopril and carvedilol ? I take them both. You can ask your doctor what they think.

    Never had any thing happen with mine other than thyroid elevating and I have that issue as it is..

    Good luck!
    LilyPondOasis

    Answer by LilyPondOasis at 2:31 AM on Dec. 31, 2010

  • I tried lisinopril and it raised my blood sugar, never heard of carvedilol. I'm just in shock because I've had hypoglycemia my whole life and then when I start the high blood pressure medicines my blood sugar all the sudden goes high but pre-diabetes not diabetes.
    countingsparows

    Comment by countingsparows (original poster) at 2:36 AM on Dec. 31, 2010

  • Go on a high protien diet. You need to lose weight?

    This is a lot better than taking med's
    gammie

    Answer by gammie at 2:51 AM on Dec. 31, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN